# SDR QXEA0000987

- Difficulty date: April 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THROUGH ACCESS PANEL 95C, Z STRINGER CUTOUT IS CRACKED AT TWO LOCATIONS.  BEAM BL225R AT Z STRINGER 2.02.  REPAIRED IAW HORIZON AIR EA 4-53-1072.
